# SDR YENA2024041100506

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 4,531 hours, 658 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'ENG 1 FUEL SENSOR FAULT IDG FOC SENSOR MESSAGE. ( FUEL SENSOR FAULT CAUTIONS ON ECAM E/WD IDG FOC SENSOR DISPLAYED ON EWD ); FAULT ON 4/9/24 FOUND TO BE SINGLE ISOLATED OCCURRENCE WITH NO OTHER FAULTS NOTED. ACCOMPLISHED GROUND VERIFICATION ENG 1 IDLE RUN IAW AMM 24-21-42-720-050-A. NO DEFECTS / FAULTS NOTED. MDDR 544229 CLEARED MX-4 UPDATED PLACARD REMOVED.
